# SDR DALA13000466307

- Difficulty date: January 7, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON LT SIDE BS 1120 TENSION TIE.   FOUND ONE CRACK AT STEEL PLATE, LWR ROW 7TH FASTENER HOLE FROM OTBD.  REPAIR, REAMED OVERSIZE FROM 0.187" TO 0.216" DIA IAW SB747-53A2507, REV 1.
